Journal Article

Bradycardic Syncope in 2 Patients Who Recently Began Gatifloxacin Treatment

W. J. Nicholson, A. E. Buxton and D. Tammaro

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 36, issue 3, pages e35-e39
Published in print February 2003 | ISSN: 1058-4838
Published online February 2003 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/344790
Bradycardic Syncope in 2 Patients Who Recently Began Gatifloxacin Treatment

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

Gatifloxacin is a synthetic broad-spectrum 8-methoxyfluoroquinolone approved by the United States Food and Drug Administration in December 1999. Few side effects of this new antibiotic have been reported, and there are no previous case reports of bradyarrhythmias. We report 2 cases of syncope due to bradycardia in patients who recently began treatment with gatifloxacin.

Journal Article.  1743 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.